Alert archive / Kansas / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 162, NWS Dodge City, KS

June 22, 2006Rush County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 22, 2006, 4:31 PM CDT for Rush County, Kansas. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2006, 4:31 PM CDT (21:31 UTC)
Expired
Jun 22, 2006, 5:15 PM CDT
In force
44 min
Issued by
NWS Dodge City, KS
Area
Counties, with a storm outline in the text

County Rush County, KS

The radar

The Dodge City radar (KDDC), 102 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 4:50 PM CDTHAIL 0.883 Ne Mccracken, KS
Jun 22, 4:57 PM CDTHAIL 11 N Mccracken, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 3:32 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.5 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2006-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 48 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2006-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
48 J/kg
Mixed-layer CIN
-323 J/kg
Mixed-layer LCL
1403 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 222131
SVRDDC
KSC165-222215-
/O.NEW.KDDC.SV.W.0162.060622T2131Z-060622T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
431 PM CDT THU JUN 22 2006

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN RUSH COUNTY IN CENTRAL KANSAS.

* UNTIL 515 PM CDT

* AT 429 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
  NORTHWEST OF HARGRAVE...OR ABOUT NEAR MCCRACKEN...AND MOVING
  SOUTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL RESIDENCES OF NORTHWESTERN RUSH COUNTY...
  HARGRAVE...
  LA CROSSE...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 3868 9957 3850 9957 3846 9930 3865 9933

$$

GRZYWACZ
2 follow-up statements
000 
WWUS53 KDDC 222157
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
456 PM CDT THU JUN 22 2006

KSC165-222215-
/O.CON.KDDC.SV.W.0162.000000T0000Z-060622T2215Z/
RUSH KS-
456 PM CDT THU JUN 22 2006

...A TORNADO WARNING REMAINS IN EFFECT FOR WEST CENTRAL RUSH COUNTY 
UNTIL 530 PM CDT...

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHWESTERN RUSH COUNTY...

AT 451 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED NEAR HARGRAVE...MOVING SOUTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL RESIDENCES OF NORTHWESTERN RUSH COUNTY...
  LIEBENTHAL...
  HARGRAVE...
  LA CROSSE...

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD 
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A 
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3868 9957 3850 9957 3846 9930 3865 9933

$$

GRZYWACZ
000 
WWUS53 KDDC 222213
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
511 PM CDT THU JUN 22 2006

KSC165-222221-
/O.EXP.KDDC.SV.W.0162.000000T0000Z-060622T2215Z/
RUSH KS-
511 PM CDT THU JUN 22 2006

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN RUSH COUNTY
EXPIRES AT 515 PM CDT...

A TORNADO WARNING REMAINS IN EFFECT FOR WEST CENTRAL RUSH COUNTY 
UNTIL 530 PM CDT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
THURSDAY EVENING FOR SOUTHWESTERN KANSAS.

LAT...LON 3868 9957 3850 9957 3846 9930 3865 9933

$$

GRZYWACZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:34 PM CDT, 57 minutes earlier.

Area forecast discussion, Jun 22, 3:34 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
334 PM CDT THU JUN 22 2006

.DISCUSSION...

DAYS 1-2...
MAIN QUESTION THIS CYCLE WILL AGAIN BE CONVECTION.

CONVECTION ALREADY BLOWING UP ALONG THE FRONT RANGE OUT INTO
NORTHWEST KANSAS AND THAT WILL BE THE MAIN CHALLENGE FOR TONIGHT.
NONE OF THE 12Z OR 15Z MODELS HAD FORECAST ANY OF THE HUGE
CONVECTIVE CLUSTER NOW IN SOUTHWEST NEBRASKA, NORTHEAST COLORADO
AND FAR NORTHWEST KANSAS WHICH IS GREATLY DISTRESSING. EVEN THE
USUALLY GOOD FSL RUC13 AND RUC20 MISSED IT ENTIRELY. THE MUCH
VAUNTED 12Z WRF IN PARTICULAR WAS HORRIBLE IN BOTH INITIALIZATION
AND SUBSEQUENT FORECASTS THROUGH ABOUT 12 HOURS. THE 18Z WRF DID
INITIALIZE THE CONVECTION BUT IMMEDIATELY LOST IT IN ITS FORECASTS.
PER DISCUSSION WITH GLD WILL HOLD ON TILL THE LAST MINUTE IN HOPES
WE CAN DEDUCE ANY TRENDS FROM IT THAT WILL HELP WITH THE FORECAST.

GIVEN THE ABOVE FOR TONIGHT WILL PLAY WHAT THE MODELS DID FORECAST,
NAMELY ANOTHER MCS OFF THE HIGH TERRAIN OF COLORADO MOVING EAST AND
SOUTHEAST INTO KANSAS AND THE PANHANDLES ALONG THE SURFACE FRONT
WHICH EXTENDS FROM AROUND COS TO BETWEEN EHA AND LBL AND SOUTH
ACROSS THE EAST TX PANHANDLE. MUCAPES IN THAT AREA WILL BE IN THE
NEIGHBORHOOD OF 2500 J/KG WITH SUFFICIENT LOWER LEVEL SHEAR ALONG
THE BOUNDARY THAT STORMS MAY EVEN BE ABLE TO SPIN UP SOME ISOLATED
TORNADOES. AGREE COMPLETELY WITH SPC WATCH 545 FOR MUCH OF SOUTHWEST
KANSAS AND WOULD NOT BE SURPRISED TO SEE A LATER WATCH INTO THE
PANHANDLES. HAVE ALSO GONE CATEGORICAL FOR PRECIP FROM DDC WEST
WHERE THE BIGGEST THREAT FOR LARGE HAIL, DAMAGING WINDS EXISTS. THE
BEST THREAT FOR TORNADOES SHOULD REMAIN NEAR THE SURFACE FRONT IN MY
FAR SOUTHWEST COUNTIES.

AFTER TONIGHT THE SYNOPTIC SCALE SETUP SUPPORTS A FEW MORE NIGHTS OF
LARGE SCALE CONVECTIVE SYSTEMS FIRING OFF THE HIGH TERRAIN AND
MOVING SOUTH TO SOUTHEAST ACROSS THE HIGH PLAINS REGION. HAVE LEFT
SOME SMALLER POPS IN PLACE AGAIN FOR TOMORROW NIGHT AS ANOTHER
SYSTEM DEVELOPS SOMEWHERE AND MOVES THROUGH THE CWA. GIVEN THE
MODELS PERFORMANCE AND THEIR HUGE UNCERTAINTIES, HAVE KEPT POPS LOW
WITH THIS FEATURE.

FOR TEMPERATURES HAVE KEPT THINGS A BIT COOLER BOTH NIGHTS AND ALSO
ON SATURDAY AS THE MOS SEEMS TO GET CARRIED AWAY WITH WARMING IN
SPITE OF THE RAIN COOLED AIR REINFORCING THE POLAR FRONT TO OUR
SOUTH EACH NIGHT.

DAYS 3-7...
LATE IN THE PERIOD CONFIDENCE REMAINS LOW AS MODELS CONTINUE TO
STRUGGLE WITH THE WEST COAST/ERN PACIFIC LOW AND LOCATION OF OUR
UPPER RIDGE AXIS AROUND THE CNTL CONUS. AM THEREFORE LEANING TOWARDS
PERSISTENCE ON DAYS 6 AND 7. UNTIL THEN ANY WAVE EMBEDDED IN THE NW
FLOW LATE THIS WEEKEND STILL HAS THE POTENTIAL TO PRODUCE SOME PCPN
SOMEWHERE IN WRN KS. AT THIS TIME AM UNABLE TO NARROW DOWN TIMING OR
LOCATION DOWN DUE TO HOW MODELS HANDLE THESE WEAKER WAVES EMBEDDED
IN THE FLOW. THE CURRENT GRIDS SEEM TO HAVE A DECENT HANDLE WITH
THIS SO WILL RETAIN SMALL POPS ACROSS ALL OF OUR CWA SAT NIGHT AND
SUNDAY NIGHT. AFTER THIS MODELS CONTINUE TO SUPPORT A COOL AND DRYER
PATTERN THROUGH MID WEEK. CURRENT GRIDS FOR HIGHS STILL LOOK ON
TRACK SINCE SEE LITTLE REASON TO GO MUCH WARMER BASED ON PROGGED EC
OR GFS 85H TEMPS. DID LOWER OUR OVERNIGHT LOWS A FEW DEGREES AS THE
MEX GUIDANCE ACTUALLY NOT LOOKING TOO BAD THIS MORNING WITH LOWS IN
THE 50S FOR MUCH OF THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  62  85  62  85 /  90  10  10 20
GCK  61  86  61  85 /  90  10  20 30
EHA  61  84  61  87 / 100  10  20 10
LBL  62  86  62  87 / 100  10  20 10
HYS  62  85  62  84 /  30   0  10 20
P28  63  85  63  86 /  30  10  10 10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...SVR TSTM WATCH 545 TIL 11PM CDT.

&&

FN08/18
JOHNSON/BURGERT
Hazardous weather outlook, Jun 22, 11:57 AM CDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
1157 AM CDT THU JUN 22 2006

KSZ030-031-043>046-063>066-077>081-087>090-231000-
BARBER-CLARK-COMANCHE-EDWARDS-ELLIS-FINNEY-FORD-GRAY-HODGEMAN-KIOWA-
LANE-MEADE-NESS-PAWNEE-PRATT-RUSH-SCOTT-STAFFORD-TREGO-
1157 AM CDT THU JUN 22 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL BE POSSIBLE EACH NIGHT FROM FRIDAY THROUGH SUNDAY
AS SMALL UPPER LEVEL DISTURBANCES MOVE THROUGH THE NORTHERN AND
CENTRAL PLAINS IN THE PREVAILING NORTHWEST UPPER FLOW PATTERN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

KSZ061-062-074>076-084>086-231000-
GRANT-HAMILTON-HASKELL-KEARNY-MORTON-SEWARD-STANTON-STEVENS-
1157 AM CDT (1057 AM MDT) THU JUN 22 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
KANSAS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS DEVELOPING ALONG THE LEE OF THE ROCKIES ACROSS
COLORADO ARE EXPECTED TO SPREAD SOUTHEAST LATER THIS AFTERNOON
AND EARLY TONIGHT. SOME OF THESE STORMS WILL BE SEVERE WITH THE
MAIN DANGER BEING LARGE HAIL AND DAMAGING WINDS. TORRENTIAL RAINS
WITH THE STORMS MAY CAUSE SOME LOCALIZED FLOODING, ESPECIALLY IN
URBAN AREAS WHERE RUNOFF IS LIMITED. AS THE STORM PROGRESS INTO
FAR SOUTHWEST KANSAS TONIGHT THEY WILL ENCOUNTER WINDS TURNING WITH
HEIGHT. AS A RESULT THERE WILL ALSO BE A CHANCE FOR ISOLATED
TORNADOES AT THAT TIME FROM FAR SOUTHWEST KANSAS INTO THE
PANHANDLES.  THE GREATEST THREAT WILL BE GENERALLY SOUTH AND WEST
OF A LINE FROM LAKIN TO SUBLETTE AND LIBERAL. THE STORMS SHOULD BE
PRETTY MUCH OVER FOR KANSAS BY SHORTLY AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL BE POSSIBLE EACH NIGHT FROM FRIDAY THROUGH SUNDAY
AS SMALL UPPER LEVEL DISTURBANCES MOVE THROUGH THE NORTHERN AND
CENTRAL PLAINS IN THE PREVAILING NORTHWEST UPPER FLOW PATTERN.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL LIKELY BE NEEDED BEGINNING EARLY THIS EVENING MAINLY
WEST OF A LIBERAL TO SATANTA TO DEERFIELD LINE.

JOHNSON

In the hours before

Local storm report, Jun 22, 10:41 AM CDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1041 AM CDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HAIL             LIEBENTHAL              38.65N 99.32W
06/21/2006  E0.88 INCH       RUSH               KS   TRAINED SPOTTER

&&

MB
Local storm report, Jun 22, 3:49 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
349 PM CDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     NON-TSTM WND GST 14 NNW PLAINS CITY      37.45N 100.69W
06/21/2006  E70.00 MPH       HASKELL            KS   PUBLIC

            WIND ESTIMATED AT 70 MPH BENT FRAME OF CENTER PIVOT
            SPRINKLER

0930 PM     TSTM WND DMG     17 N HOLCOMB            38.24N 100.99W
06/21/2006                   FINNEY             KS   PUBLIC

            NUMEROUS SHINGLES BLOWN FROM ROOF

1010 PM     HAIL             1 SE WALKER             38.85N 99.05W
06/21/2006  E0.75 INCH       ELLIS              KS   PUBLIC

&&

01
Local storm report, Jun 22, 4:00 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DODGE CITY KS
400 PM CDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     NON-TSTM WND GST 14 N PLAINS CITY        37.47N 100.59W
06/21/2006  E70.00 MPH       MEADE              KS   PUBLIC

            WIND ESTIMATED AT 70 MPH BENT FRAME OF CENTER PIVOT
            SPRINKLER

&&

01
Local storm report, Jun 22, 4:14 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
414 PM CDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             4 S RUSH CENTER         38.41N 99.31W
06/21/2006  E1.50 INCH       RUSH               KS   PUBLIC

0900 PM     TSTM WND DMG     7 S LARNED              38.08N 99.10W
06/21/2006                   PAWNEE             KS   PUBLIC

            ELM TREE SPLIT.

0900 PM     TSTM WND GST     6 NE SANFORD            38.23N 99.23W
06/21/2006  E60.00 MPH       PAWNEE             KS   PUBLIC

0930 PM     HAIL             LIEBENTHAL              38.65N 99.32W
06/21/2006  E0.88 INCH       RUSH               KS   TRAINED SPOTTER

0945 PM     HAIL             2 E LORETTA             38.65N 99.15W
06/21/2006  E1.00 INCH       RUSH               KS   PUBLIC

&&

01
Local storm report, Jun 22, 4:25 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
425 PM CDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             2 N COLLYER             39.07N 100.12W
06/22/2006  E1.75 INCH       TREGO              KS   PUBLIC

&&

JOHNSON
Local storm report, Jun 22, 4:25 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED TIME OF REPORT...
NATIONAL WEATHER SERVICE DODGE CITY KS
425 PM CDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             2 N COLLYER             39.07N 100.12W
06/22/2006  E1.75 INCH       TREGO              KS   PUBLIC

&&

JOHNSON

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:06 PM CDTSevere Thunderstorm WarningDDCFord54 min
Jun 21, 7:14 PM CDTSevere Thunderstorm WarningDDCGray61 min
Jun 21, 7:31 PM CDTSevere Thunderstorm WarningDDCClark, Comanche44 min
Jun 21, 7:35 PM CDTSevere Thunderstorm WarningDDCHamilton, Stanton25 min
Jun 21, 7:37 PM CDTSevere Thunderstorm WarningDDCEdwards38 min
Jun 21, 7:45 PM CDTSevere Thunderstorm WarningDDCPawnee, Stafford45 min
Jun 21, 7:56 PM CDTSevere Thunderstorm WarningDDCPawnee49 min
Jun 21, 8:02 PM CDTSevere Thunderstorm WarningDDCHaskell43 min
Jun 21, 8:03 PM CDTSevere Thunderstorm WarningDDCGrant, Kearny42 min
Jun 21, 8:09 PM CDTSevere Thunderstorm WarningDDCMorton, Stevens51 min
Jun 21, 8:19 PM CDTSevere Thunderstorm WarningDDCHodgeman41 min
Jun 21, 8:33 PM CDTSevere Thunderstorm WarningDDCFinney, Haskell, Seward42 min
Jun 21, 8:40 PM CDTSevere Thunderstorm WarningDDCEdwards50 min
Jun 21, 8:54 PM CDTSevere Thunderstorm WarningDDCPawnee, Rush51 min
Jun 21, 9:12 PM CDTSevere Thunderstorm WarningDDCFinney, Gray, Meade36 min
Jun 21, 9:26 PM CDTSevere Thunderstorm WarningDDCFord34 min
Jun 21, 9:35 PM CDTSevere Thunderstorm WarningDDCEllis, Rush40 min
Jun 22, 4:03 PM CDTSevere Thunderstorm WarningDDCTrego42 min
Jun 22, 4:43 PM CDTSevere Thunderstorm WarningDDCTrego47 min
Jun 22, 4:46 PM CDTTornado WarningDDCRush44 min
Jun 22, 4:59 PM CDTSevere Thunderstorm WarningDDCLane46 min
Jun 22, 5:31 PM CDTSevere Thunderstorm WarningDDCRush44 min
Jun 22, 5:37 PM CDTSevere Thunderstorm WarningDDCNess38 min
Jun 22, 5:56 PM CDTSevere Thunderstorm WarningDDCHodgeman49 min
Jun 22, 6:11 PM CDTSevere Thunderstorm WarningDDCPawnee, Rush49 min
Jun 22, 6:16 PM CDTSevere Thunderstorm WarningDDCNess44 min
Jun 22, 6:45 PM CDTSevere Thunderstorm WarningDDCHodgeman23 min
Jun 22, 6:58 PM CDTSevere Thunderstorm WarningDDCPawnee47 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.